20.01.2021

Ibuprofen and Ibuklin, the choice of drug

The main difference between Ibuprofen and Ibuklin is the chemical composition. The latter is a combination drug, which includes both ibuprofen and paracetamol, so it has all the advantages of both of these substances.

In this regard, the pharmacological effect of Ibuklin is different from Ibuprofen. From a theoretical point of view, it is important that paracetamol, which is part of it, weakens the excitability of the brain center responsible for thermoregulation, but ibuprofen increases the production of its own interferon.

In practice, for patients, the difference boils down to the fact that Ibuklin has a relatively small number of side effects, which include discomfort and mild pain in the gastrointestinal tract, a violation of the blood picture, allergic reactions in the form of a skin rash, and in rare cases, renal failure. Such nephrotoxic reactions occur only in patients who are at risk for these diseases.

But then, when taking Ibuprofen, headaches can occur, symptoms of heart failure appear, and sometimes blood pressure rises. Long-term use of Ibuprofen can also lead to the fact that the patient will develop swelling, impaired renal function, anemia or other blood diseases. With therapy using Ibuprofen, other problems may also occur, including those associated with an increase in platelet count.

General practitioners and pediatricians often have to deal with patients complaining of fever or even fever. This is one of the most common symptoms of not only ARVI, but also a number of non-communicable diseases. Therefore, the choice of the right antipyretic is such an important issue, and it is relevant not only for children, but also for patients of any age.

In clinical practice, for such cases, drugs such as paracetamol and Ibuprofen are used, and more recently, a drug such as Ibuklin, which is a combination of these drugs, has been added to them.

Ibuprofen and its features

Ibuprofen (this is not only the substance itself, but also the trade name of the drug) belongs to the category of non-steroidal anti-inflammatory drugs. It is produced in various forms – for example, tablets, suppositories or syrups (they have a sweet taste that children like).

Ibuprofen

The active substance of the drug is a derivative of propionic acid – this is a compound called ibuprofen. Studies have shown that it reduces temperature more slowly than paracetamol. But at the same time, Ibuprofen has a fairly strong analgesic effect, which compensates for this drawback. Moreover, the analgesic effect is twofold – peripheral in the affected area, and general – in the organs of the central nervous system.

Ibuklin and its features

Ibuklin is an anti-inflammatory and antipyretic agent, which also has an analgesic effect. The industry produces it in two forms – children and adults. Ibuklin for children contains 100 mg of ibuprofen and 125 mg of paracetamol. Thanks to its convenient format, such a pill can be swallowed easily and simply. In “adult” tablets, the content is 400 mg and 325 mg, respectively.

Ibuklin

Ibuklin can also reduce the intensity of pain. From the point of view of the pharmacological mechanism, it also inhibits the synthesis of certain components in the central nervous system in order to reduce the conductivity of pain. But in general, its mechanism of action is much more complicated than that of Ibuprofen.

What are they like

These drugs have a common scope. Ibuprofen and Ibuklin are prescribed for:

  1. The fever accompanying acute respiratory viral infections, tonsillitis, otitis media, and other similar diseases.
  2. Arthritis of various types, including with gout.
  3. With a moderate pain syndrome associated with neuralgia, headache, diseases of the musculoskeletal system.
  4. With injuries accompanied by damage to muscles and ligaments.

For women, these medications can be prescribed for adnexitis and other inflammatory diseases of the reproductive system.

The list of contraindications will also be practically the same for both cases. Both drugs should not be taken with:

  • Hypersensitivity to the components of the drug,
  • Gastrointestinal ulcer,
  • Hemorrhagic diathesis,
  • Pathologies of the optic nerve.

Also, both drugs are forbidden to use during pregnancy and breastfeeding. Although some sources write about Ibuprofen that future mothers can still use it, but only with caution, it should be remembered that full studies of the effects of this drug on the fetus have not yet been conducted. And in the third trimester of pregnancy, you just can not drink it.

Ibuprofen and Ibuklin are recommended to be taken only after a meal in order to minimize the effect on the stomach.

What to choose

Studies have proven that therapy with a combination agent, such as Ibuklin, can significantly reduce the risk of adverse reactions, since the pharmacological effect (both lowering the temperature and relieving pain) can be obtained due to lower doses of its constituent substances – paracetamol and ibuprofen. After all, their antipyretic effect in this case is summed up.

Currently, Ibuklin in the appropriate age dosage is recommended for children at high temperature, which is accompanied by joint, bone and muscle pain. It is considered absolutely safe even for young children.

In 2012, multicenter studies were carried out, which proved that Ibuklin is effective for adults, and the results are better when using it than with monotherapy using only ibuprofen or only paracetamol. So, if the patient does not have hypersensitivity to paracetamol, Ibuklin in both children and adults will be a better choice compared to Ibuprofen.

The latter is suitable for those who are allergic to paracetamol. In addition, since it is produced in the form of suppositories, this option is recommended for those who cannot drink the medicine in the usual way.

Spread the love

Leave a Reply

Your email address will not be published. Required fields are marked *